MathSciNet Relay Station
MathSciNet bibliographic data
MR367233 (51 #3475) 30A98 (30A14)
Krasičkov-Ternovskiĭ, I. F. Invariant subspaces of analytic functions. Analytic continuation. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 37 (1973), 931–945.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement